Solvability of the halting and reachability problem for binary 2-tag systems

Abstract : In this paper a detailed proof will be given of the solvability of the halting and reachability problem for binary 2-tag systems.
Document type :
Journal articles
Liste complète des métadonnées

Cited literature [22 references]  Display  Hide  Download

https://hal.univ-lille3.fr/hal-01396536
Contributor : Liesbeth De Mol <>
Submitted on : Monday, November 14, 2016 - 3:37:00 PM
Last modification on : Tuesday, July 3, 2018 - 11:30:02 AM
Document(s) archivé(s) le : Monday, March 20, 2017 - 7:53:17 PM

File

Corr4.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Liesbeth De Mol. Solvability of the halting and reachability problem for binary 2-tag systems. Fundamenta Informaticae XX, 2010, 99 (4), pp.435-471. 〈10.3233/FI-2010-257〉. 〈hal-01396536〉

Share

Metrics

Record views

89

Files downloads

192